- -

Cauchy action on filter spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Cauchy action on filter spaces

Show full item record

Rath, N. (2019). Cauchy action on filter spaces. Applied General Topology. 20(1):177-191. https://doi.org/10.4995/agt.2019.10490

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/118969

Files in this item

Item Metadata

Title: Cauchy action on filter spaces
Issued date:
[EN] A Cauchy group (G,D,·) has a Cauchy-action on a filter space (X,C), if it acts in a compatible manner. A new filter-based method is proposed in this paper for the notion of group-action, from which the properties of ...[+]
Subjects: Continuous action , Cauchy map , G-space , Filter space and its modifications , Completions
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2019.10490
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2019.10490
Type: Artículo

This item appears in the following Collection(s)

Show full item record